# SDR UIEA2012071200316

- Difficulty date: June 26, 2012
- Submitted: July 12, 2012
- Operation: Air carrier
- Aircraft: N322SG
- Make and model: Boeing 747481
- Aircraft serial: 30322
- Aircraft time: 34,321 hours, 5,006 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L4 DOOR AFT SILL EMERGENCY LIGHT INOPERATIVE.  RELAMPED EMERGENCY LIGHT, OPS CHECKED NORMAL IAW MM 33-51-05.
